Alert archive / Ohio / Special Weather Statements in 2015
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Jun 18, 2015, 6:21 PM EDT for Hocking County, Pike County, Ross County, Ohio. It was in force for 24 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2015, 6:21 PM EDT (22:21 UTC)
- Expired
- Jun 18, 2015, 6:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Wilmington, OH
Counties Hocking County, OH, Pike County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 92 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 6:35 PM EDT | TSTM WND DMG | Ssw Pike Lake, OH | ONEO TREE DOWNED ON PIKE LAKE ROAD. |
| Jun 18, 6:35 PM EDT | TSTM WND DMG | Ssw Pike Lake, OH | ONE TREE DOWNED ON PIKE LAKE ROAD. |
| Jun 18, 6:42 PM EDT | TSTM WND DMG | 1 N Buchanan, OH | ONE TREE DOWNED. |
| Jun 18, 6:48 PM EDT | TSTM WND GST 58 | 2 W Chillicothe, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 337 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
198
WWUS81 KILN 182221
SPSILN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
621 PM EDT THU JUN 18 2015
OHZ063>065-073-074-080-082-182245-
FAIRFIELD OH-FAYETTE OH-HOCKING OH-PICKAWAY OH-PIKE OH-ROSS OH-
HIGHLAND OH-
621 PM EDT THU JUN 18 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HIGHLAND...ROSS...
NORTHEASTERN PIKE...SOUTHERN PICKAWAY...WESTERN HOCKING...EASTERN
FAYETTE AND EXTREME SOUTHWESTERN FAIRFIELD COUNTIES THROUGH 645 PM
EDT...
AT 619 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PLANO...
MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BAINBRIDGE...
CIRCLEVILLE...CHILLICOTHE...KINGSTON...PIKETON...WAVERLY AND HOCKING
HILLS STATE PARK.
ALSO...AUSTIN...LATTAVILLE...CLARKSBURG...FRANKFORT...WILLIAMSPORT...
PIKE LAKE...BOURNEVILLE...KNOCKEMSTIFF...SUMMITHILL AND BUCHANAN ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3939 8241 3939 8250 3937 8252 3936 8274
3918 8276 3916 8278 3895 8281 3927 8360
3966 8338 3953 8236
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jun 18, 4:17 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 18, 4:17 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 417 PM EDT THU JUN 18 2015 .SYNOPSIS... WARM AND MOIST CONDITIONS WILL CONTINUE THROUGH THE WEEKEND...AS HIGH PRESSURE REMAINS CENTERED IN THE SOUTHEASTERN STATES...WITH OCCASIONAL CHANCES FOR THUNDERSTORMS THROUGH THE OHIO VALLEY. THE REMNANTS OF TROPICAL STORM BILL WILL MOVE THROUGH THE REGION ON SATURDAY...AND MORE CHANCES FOR STORMS WILL CONTINUE GOING INTO NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... THE OVERALL WEATHER PATTERN HAS NOT CHANGED MUCH FOR THE OHIO VALLEY...WITH A VERY WARM AND MOIST AIRMASS IN PLACE ON THE EDGE OF THE SOUTHEASTERN RIDGE. HOWEVER...THIS PATTERN WILL FINALLY BREAK DOWN IN THE NEXT DAY OR TWO...AND THE FIRST SIGN OF THIS IS OCCURRING TODAY. AS STRONG (AND DRIER) SURFACE HIGH PRESSURE MOVES INTO THE GREAT LAKES...A WEAK BOUNDARY WILL MAKE ITS WAY SOUTH INTO THE REGION BY FRIDAY MORNING. IN THE REGIME AHEAD OF THIS BOUNDARY...THERE IS SOME GENERAL CONVERGENCE HEADING INTO THE CWA...THOUGH NOTHING TO SUPPORT TOO MUCH IN THE WAY OF LARGE-SCALE ORGANIZATION. EITHER WAY...THE FAIRLY IMPRESSIVE INSTABILITY THAT HAS DEVELOPED (1500-2500 J/KG MLCAPE) WILL CERTAINLY CONTINUE TO SUPPORT STORM DEVELOPMENT...SHIFTING GENERALLY WEST TO EAST THROUGH THE EVENING. THE AFTERNOON STARTED OFF QUICKLY...AS SEVERAL STRONG TO SEVERE THUNDERSTORMS DEVELOPED ALONG THE EDGE OF THE INSTABILITY GRADIENT IN NORTHERN KENTUCKY. THERE HAS BEEN ENOUGH SHEAR THAT THE DEEP CONVECTION FROM EARLIER IN THE AFTERNOON WAS ABLE TO BECOME ORGANIZED...WITH SUPERCELLULAR STRUCTURES AND EVEN SOME STORM SPLITS. THE KILN VAD WIND PROFILE SHOWS THAT WESTERLY FLOW OF 40 KNOTS IS HELPING TO PROVIDE RESPECTABLE SHEAR THROUGH THE 0-3KM LAYER...THOUGH WITH A MAINLY UNIDIRECTIONAL ORIENTATION. THIS MAY VERY WELL OCCUR AGAIN AS STORMS CONTINUE TO DEVELOP...THOUGH IT IS LIKELY THAT STRONG TO SEVERE STORMS WILL ONLY REALLY BE POSSIBLE EARLY IN THE LIFECYCLE OF THE INDIVIDUAL STORMS. WITH TIME...THOUGH THERE MAY BE A CHANCE FOR SOME FORWARD PROPAGATING STORMS TO PRODUCE STRONG WINDS...PRECIPITATION WILL SIMPLY BECOME MORE WIDESPREAD AND LESS FOCUSED. THERE WILL REMAIN SOME CONCERN ABOUT HEAVY OR PERSISTENT RAINFALL...THOUGH THIS SEEMS MORE LIKELY TO BE FOCUSED IN LOCATIONS SOUTH OF WHERE SIGNIFICANT FLOODING HAS ALREADY OCCURRED. PRECIPITATION TRENDS SHOULD DIMINISH DURING MOST OF THE OVERNIGHT PERIOD...WITH MIN TEMPS IN THE MIDDLE TO UPPER 60S. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... A FAIRLY WET FORECAST IS EXPECTED FOR FRIDAY. ALTHOUGH THE REMNANTS OF TROPICAL STORM BILL ARE GOING TO BE MOVING VERY SLOWLY...IT APPEARS THAT A WEAK SHORTWAVE WILL SOON SHUNT OFF FROM THE REMNANTS IN THE LOWER MISSISSIPPI VALLEY...WORKING INTO THE OHIO VALLEY BY FRIDAY MORNING. AT THE SAME TIME...THE FRONTAL BOUNDARY THAT WILL HAVE MOVED INTO THE OHIO VALLEY BY FRIDAY MORNING WILL BEGIN TO MOVE NORTH AS A WARM FRONT. THIS IS LIKELY TO LEAD TO THE DEVELOPMENT OF WIDESPREAD RAIN AND EMBEDDED CONVECTION...ESPECIALLY IN THE SOUTHERN HALF OF THE FORECAST AREA...WITH MOTIONS GENERALLY TOWARD THE ENE. THERE IS STILL A LOT OF MODEL DISAGREEMENT ON EXACTLY HOW THIS WILL SET UP...AND IF THERE WILL BE A CONTRIBUTION FROM A LOW-LEVEL JET. WHAT APPEARS CERTAIN IS THAT PRECIPITABLE WATER VALUES WILL INCREASE BEHIND THE WARM FRONT...WITH A THREAT FOR HEAVY RAIN. WITH MARGINAL INSTABILITY IN A MOIST ATMOSPHERIC PROFILE...AND WEAK WIND FLOW THROUGH THE TROPOSPHERE...THE SEVERE THREAT APPEARS LOW. ANOTHER BRIEF RESPITE FROM THE HEAVIER RAINS MAY OCCUR FRIDAY NIGHT...BEFORE THE REMNANTS OF BILL MOVE IN ON SATURDAY MORNING. && .LONG TERM /SATURDAY THROUGH THURSDAY/... A STALLED FRONTAL BOUNDARY FRIDAY WILL START TO WASH OUT SATURDAY AS THE REMNANTS OF TROPICAL STORM BILL MOVES INTO THE AREA. PWATS SATURDAY ARE EXPECTED TO RISE TO NEAR 2.25" AND OMEGA VALUES ARE SHOWING A BULLS EYE JUST SOUTH OF THE OHIO RIVER. 0-1 KM BULK SHEAR VALUES ARE ALSO RATHER IMPRESSIVE SATURDAY AFTERNOON. VALUES ON BOTH THE GFS AND NAM ARE SHOWING GREATER THAN 30 KTS IN PLACES. TOWARDS OUR SOUTHERN AREAS 0- 3 KM SRH VALUES ARE OVER 200 IN PLACES AS WELL. THESE VALUES WOULD SUPPORT SOME STORMS POSSIBLY BECOMING SEVERE. EXTREMELY HIGH PWAT VALUES WOULD ALSO SUPPORT A HEAVY RAINFALL POTENTIAL. DUE TO THE MENTIONED ABOVE SPC HAS PART OF THE AREA IN A MARGINAL RISK FOR DAY 3 AND WPC ALSO HAS PART OF THE AREA IN SLIGHT FOR EXCESSIVE RAINFALL. ON SUNDAY THE REMNANTS OF BILL WILL PASS EAST OF US WITH MOST OF THE AREA REMAINING ON THE DIVERGENT SIDE OF THE TROUGH AXIS. AT THE SAME TIME A WEAK SHORTWAVE WILL MOVE FROM THE NORTHWEST TOWARDS THE AREA. CAPE VALUES REMAIN VERY IMPRESSIVE ON THE GFS FOR SUNDAY. SOME FORECAST SOUNDINGS ARE SHOWING VALUES ABOVE 3000 J/KG. THERE IS ALSO SOME VERY WARM 850 TEMPERATURES FORECASTED FOR SUNDAY. THE GFS IS SHOWING VALUES ABOVE 20 DEGREES C. THIS MEANS THAT STORMS WILL BE FIGHTING A CAP SUNDAY. LAPSE RATES ABOVE THE CAP ARE GOOD AS WELL (7 - 8 DEGREES C/KM). ANY STORMS THAT DO FORM HAVE THE POTENTIAL TO BE STRONG TO SEVERE. ON MONDAY ANOTHER SHORTWAVE WILL MOVE INTO THE AREA WITH STRONG INSTABILITY VALUES AGAIN FORECASTED. THE GFS IS SHOWING VALUES AROUND 2000 J/KG. 0 - 6 KM BULK SHEAR VALUES ARE ALSO FORECASTED TO BE AROUND 40 KTS. SFC DELTA THETA-E VALUES ARE ALSO AROUND -30. HIGH INSTABILITY... PWATS VALUES AROUND 1.8"... AND GOOD FLOW ALL POINT TO ANOTHER DAY OF POSSIBLE STRONG TO SEVERE THUNDERSTORMS. TUESDAY INTO WEDNESDAY MODELS ARE SHOWING A FRONT DIVING SOUTH AND STALLING SOMEWHERE NEAR THE CWA. AT THE SAME TIME AN UPPER LEVEL RIDGE OVER THE MIDWEST UNITED STATES WILL BEGIN TO PUSH SOUTHEAST. LATEST SUITE OF MODEL RUNS SHOW THE RIDGE BEING FAR ENOUGH SOUTH TO KEEP RAIN CHANCES IN THE FORECAST. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTN IN THE MODERATELY UNSTABLE AIRMASS AHD OF A COLD FRONT DROPPING SE ACRS THE GREAT LAKES. EXPECT BEST COVERAGE OF STORMS ACRS KCVG/KLUK WHERE BEST INSTBY EXISTS. HAVE TEMPO GROUPS HERE WITH MVFR CONDITIONS BUT BRIEF PERIODS OF IFR VSBY RESTRICTIONS ARE NOT OUT OF THE QUESTION IN HEAVY RAIN DOWNPOURS. FURTHER NORTH HAVE OPTED FOR VCTS MENTION DUE TO MORE LIMITED COVERAGE. CHANCE OF STORMS AND GUSTY WINDS WILL DIMINISH AFTER 00Z. THE FRONT WILL PUSH SOUTH VERY LATE TONIGHT AND WASH OUT OVER CENTRAL OHIO. HAVE MVFR CONDITIONS DEVELOPING AT KDAY/KCMH/KLCK. AT THE SAME TIME MOISTURE AHEAD OF THE REMNANTS OF TROPICAL DEPRESSION BILL WILL INCREASE FROM THE SW LATE TONIGHT. HAVE MVFR CIGS DEVELOP WITH A MENTION OF VCTS TOWARD SUNRISE OVER THE SW TAF SITES. HAVE LIMITED MENTION TO VCSH ACRS THE NRN TAF SITES DUE TO LIMITED INSTBY. OUTLOOK...MVFR CEILINGS POSSIBLE FRIDAY AFTN. MVFR TO IFR CEILINGS AND VISIBILITIES POSSIBLE SATURDAY AFTERNOON AND NIGHT. THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGH MONDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HATZOS NEAR TERM...HATZOS SHORT TERM...HATZOS LONG TERM...HAINES AVIATION...AR
Hazardous weather outlook, Jun 18, 4:39 AM EDT, 13 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 439 AM EDT THU JUN 18 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-190845- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 439 AM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE TODAY WITH THE MAIN THREAT BEING DAMAGING WINDS. MODERATE TO HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE WITH THESE STORMS AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL SCATTERED STORMS ARE EXPECTED TO DEVELOP ON FRIDAY. MODERATE TO HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE PRIMARILY SOUTH OF INTERSTATE 70. MORE HEAVY RAIN WILL BE POSSIBLE ON SATURDAY AS THE REMNANTS OF TROPICAL DEPRESSION BILL MOVE THROUGH THE AREA. FLOODING THREATS ARE EXPECTED TO INCREASE WITH TIME THROUGH THE END OF THE WEEK INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER AND PRECIPITATION VALUES.
In the hours before
Local storm report, Jun 18, 5:53 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
553 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM TSTM WND DMG 2 WSW EATON 39.74N 84.67W
06/18/2015 PREBLE OH AMATEUR RADIO
12 POWER POLES SNAPPED ALONG STATE ROUTE 122. TIME
ESTIMATED FROM RADAR.
&&
HATZOSSpecial weather statement, Jun 18, 5:54 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
554 PM EDT THU JUN 18 2015
OHZ026-035-043-044-182230-
AUGLAIZE OH-HARDIN OH-LOGAN OH-SHELBY OH-
554 PM EDT THU JUN 18 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN SHELBY...
NORTHWESTERN LOGAN...WESTERN HARDIN AND AUGLAIZE COUNTIES THROUGH 630
PM EDT...
AT 551 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF KOSSUTH TO STATE ROUTE 116 AT
STATE ROUTE 197 TO MCCARTYVILLE...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BOTKINS...WAPAKONETA...
CRIDERSVILLE...RUSSELLS POINT...BELLEFONTAINE AND ADA.
ALSO...NEW KNOXVILLE...KOSSUTH...MOULTON...MCCARTYVILLE...
KETTLERSVILLE...SWANDERS...BUCKLAND...ANNA...PORT JEFFERSON AND
FRYBURG ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 4068 8375 4035 8370 4031 8431 4058 8441
4069 8442 4069 8423 4066 8422 4066 8411
4065 8410 4065 8389 4082 8389 4082 8376Local storm report, Jun 18, 6:03 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
603 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST 1 N EATON 39.76N 84.63W
06/18/2015 M53.00 MPH PREBLE OH PUBLIC
0500 PM TSTM WND GST 2 ESE LEWISBURG 39.84N 84.51W
06/18/2015 M50.00 MPH PREBLE OH DEPT OF HIGHWAYS
&&
HATZOSLocal storm report, Jun 18, 6:08 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
608 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 3 NNW DOWNTOWN DAYTON 39.81N 84.22W
06/18/2015 MONTGOMERY OH PUBLIC
LARGE TREE LIMB DOWN.
&&
KCLocal storm report, Jun 18, 6:14 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
614 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 1 N FAIRBORN 39.81N 84.02W
06/18/2015 GREENE OH PUBLIC
NUMEROUS TREE LIMBS DOWN, INCLUDING A LIMB THROUGH A CAR
WINDOW. TIME ESTIMATED BY RADAR.
&&
KCSpecial weather statement, Jun 18, 6:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
621 PM EDT THU JUN 18 2015
OHZ063>065-073-074-080-082-182245-
FAIRFIELD OH-FAYETTE OH-HOCKING OH-PICKAWAY OH-PIKE OH-ROSS OH-
HIGHLAND OH-
621 PM EDT THU JUN 18 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HIGHLAND...ROSS...
NORTHEASTERN PIKE...SOUTHERN PICKAWAY...WESTERN HOCKING...EASTERN
FAYETTE AND EXTREME SOUTHWESTERN FAIRFIELD COUNTIES THROUGH 645 PM
EDT...
AT 619 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PLANO...
MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BAINBRIDGE...
CIRCLEVILLE...CHILLICOTHE...KINGSTON...PIKETON...WAVERLY AND HOCKING
HILLS STATE PARK.
ALSO...AUSTIN...LATTAVILLE...CLARKSBURG...FRANKFORT...WILLIAMSPORT...
PIKE LAKE...BOURNEVILLE...KNOCKEMSTIFF...SUMMITHILL AND BUCHANAN ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3939 8241 3939 8250 3937 8252 3936 8274
3918 8276 3916 8278 3895 8281 3927 8360
3966 8338 3953 8236The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:59 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery | 14 min |
| Jun 17, 9:40 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 35 min |
| Jun 17, 10:14 PM EDT | Special Weather Statement | ILN | Adams | 46 min |
| Jun 17, 10:50 PM EDT | Special Weather Statement | ILN | Pike | 40 min |
| Jun 17, 10:53 PM EDT | Special Weather Statement | ILN | Adams, Scioto | 37 min |
| Jun 17, 11:12 PM EDT | Areal Flood Warning | ILN | Delaware | 3 days |
| Jun 18, 2:05 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 40 min |
| Jun 18, 2:40 PM EDT | Special Weather Statement | ILN | Brown | 35 min |
| Jun 18, 4:21 PM EDT | Severe Thunderstorm Warning | ILN | Preble | 39 min |
| Jun 18, 4:32 PM EDT | Special Weather Statement | ILN | Hamilton | 28 min |
| Jun 18, 4:34 PM EDT | Special Weather Statement | ILN | Mercer | 26 min |
| Jun 18, 4:50 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery, Preble | 40 min |
| Jun 18, 4:55 PM EDT | Special Weather Statement | ILN | Clermont | 35 min |
| Jun 18, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 33 min |
| Jun 18, 5:06 PM EDT | Special Weather Statement | ILN | Greene | 24 min |
| Jun 18, 5:15 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Montgomery, Warren | 45 min |
| Jun 18, 5:22 PM EDT | Special Weather Statement | ILN | Clinton | 23 min |
| Jun 18, 5:25 PM EDT | Severe Thunderstorm Warning | ILN | Clinton | 35 min |
| Jun 18, 5:40 PM EDT | Special Weather Statement | ILN | Highland | 35 min |
| Jun 18, 5:48 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland, Warren | 42 min |
| Jun 18, 5:54 PM EDT | Special Weather Statement | ILN | Auglaize, Logan, Shelby | 36 min |
| Jun 18, 6:31 PM EDT | Special Weather Statement | ILN | Hardin | 29 min |
| Jun 18, 6:51 PM EDT | Special Weather Statement | ILN | Fairfield, Pickaway, Pike, Ross | 24 min |
| Jun 18, 7:04 PM EDT | Special Weather Statement | ILN | Hocking, Licking | 26 min |
| Jun 18, 7:08 PM EDT | Special Weather Statement | ILN | Delaware | 37 min |
| Jun 18, 7:12 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 48 min |
| Jun 18, 7:53 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 17 min |
| Jun 18, 1:35 PM EDT | Special Weather Statement | ILN | Bracken, Pendleton | 25 min |
| Jun 18, 1:44 PM EDT | Special Weather Statement | ILN | Gallatin | 31 min |
| Jun 18, 1:46 PM EDT | Special Weather Statement | ILN | Grant, Owen | 29 min |
| Jun 18, 1:54 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 51 min |
| Jun 18, 1:57 PM EDT | Special Weather Statement | ILN | Bracken | 33 min |
| Jun 18, 2:01 PM EDT | Special Weather Statement | ILN | Robertson | 29 min |
| Jun 18, 2:03 PM EDT | Special Weather Statement | ILN | Gallatin, Grant | 27 min |
| Jun 18, 2:09 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Robertson | 51 min |
| Jun 18, 2:21 PM EDT | Severe Thunderstorm Warning | ILN | Gallatin, Grant, Pendleton | 21 min |
| Jun 18, 4:08 PM EDT | Special Weather Statement | ILN | Gallatin | 37 min |
| Jun 18, 4:10 PM EDT | Special Weather Statement | ILN | Grant | 35 min |
| Jun 18, 4:43 PM EDT | Areal Flood Advisory | ILN | Carroll, Gallatin | 6 hr |
| Jun 18, 1:18 PM EDT | Special Weather Statement | ILN | Switzerland | 27 min |
| Jun 18, 3:46 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Wayne | 44 min |
Nearby
Special Weather Statements in Ohio, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.